Incidence and Nature of Heparin-induced Skin Lesions in Medical Patients
Recruitment status was: Recruiting
An increased number of patients with heparin-induced skin lesions is reported in the literature. Heparin-induced skin lesions may result from either occlusion of cutaneous vessels in patients suffering from autoimmune HIT or from a type IV allergic reaction (delayed type hypersensitivity (DTH) response). However, the incidence and nature of heparin-induced skin lesions has not been determined in a prospective investigation.
To address this open issue is the goal of this ongoing, so far monocenter, clinical investigation.
|Study Design:||Observational Model: Cohort
Time Perspective: Prospective
|Official Title:||Inzidenz Und Art Heparin-induzierter Hautveränderungen|
|Study Start Date:||April 2007|
|Estimated Study Completion Date:||January 2009|
s.c. anticoagulant therapy
All patients with s.c. anticoagulant therapy (UFH, LMWH, heparinoids, fondaparinux)
Please refer to this study by its ClinicalTrials.gov identifier: NCT00510432
|Department of Dermatology - Clinic of the Johann Wolfgang Goethe University|
|Frankfurt am Main, Hessen, Germany, 60590|
|Principal Investigator:||Ralf J Ludwig, MD||Department of Dermatology - Clinic of the Johann Wolfgang Goethe University|